# SDR UPS02437515

- Difficulty date: January 27, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT MAIN CARGO CEILING FWD OF STAIRS INOP.  RELAMPED MAIN CARGO CEILING LIGHT.
